# SDR VNAA2024031311102

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 20,329 hours, 18,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 432-453
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RH FUSELAGE MIDWAY BETWEEN SERVICE DOOR AND WING ROOT / REPAIRED RH FUSELAGE SKIN BETWEEN FS 432.00 - FS 453.00 AND STR 16R - STR 18R IAW REO 690-53-21-1738. REPAIRED RH FLOOR SILL BETWEEN FS 432.00 - FS 442.00 AND STR 17R IAW SRM 53-00-45.
